MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number LSCR111
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference number: 2017865-2025-1004968.It was reported that a patient presented for a right atrial leadless pacemaker (lp) explant procedure.Patient had complained about chest pain possibly related to premature ventricular contractions or high capture thresholds.During the explant, the tri-loop snare detached from the retrieval catheter.The snare was successfully retrieved, but the rest of the procedure was aborted and the lp remained implanted.Patient was stable.
 
Additional Manufacturer Narrative
The reported event of ¿the integrated tri-loop snare separated from the retrieval catheter¿ was confirmed.As received, a complete catheter was returned without the tri-loop snares.Visual and x-ray inspection found the tri-loop snare detached from the catheter¿s distal tip.The cause of the reported event was isolated to the damaged catheter consistent with procedural damage.Abbott is continuing to monitor this issue.

Brand Name
AVEIR¿ RETRIEVAL SYSTEM CATHETER
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23548008
Report Number2017865-2025-1004971
Device Sequence Number9683358
Product Code MMX
UDI-Device Identifier05415067034496
UDI-Public(01)05415067034496(10)10518009(17)251130
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K213494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberLSCR111
Device Lot Number10518009
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown